# SDR SWAA2015033138004

- Difficulty date: March 30, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 7,726 hours, 3,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT LOOSE AT ROW 14.  SECURED LIGHT IAW SIP.
